I am on my 3rd pack of Aviane and 1st 2 months where fine aside from extreme cramps the 1st 2 days of 1st period (which I don't usually get) but after that nothing. Hasn't shortened or lightened my periods yet though. It does keep it where I get it on a Monday and down by Friday. Last month I did forget one of the reminder pills but not sure if that would cause spotting this month. I've had spotting all week (July 31st- August 6). It's on/off and mostly on toilet paper. My period isn't due to August 8th. Any help would be great. I am 34 and this is my first prescription birth control (used to use over the counter stuff)
Yes, spotting is a normal side effect of all birth control pills. You will still have full contraceptive cover. The spotting should settle in a cycle or two. If it does not settle then see your doctor, Aviane may not be right for you.
As a side point it does not matter if you forget to take your reminder pills. They are only sugar tablets and will not cause spotting.
- Aviane Information for Consumers
- Aviane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aviane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I been taking Aviane for a year now, and I take my pill at 6 am but two days ago I took my pill at-?
Posted 22 Jan 2014 • 1 answer
Posted 11 Apr 2014 • 1 answer
Posted 6 Nov 2014 • 1 answer
Posted 13 Mar 2016 • 0 answers
Posted 30 May 2016 • 0 answers